Vol. 56, No. 1, pp. 39-57 (1999)
Existence Results for some Quasilinear Elliptic Problems with Right Handside in L^1
N. Grenon and O.A. IsselkouUniversité d'Orleans -- Bâtiment de Mathématiques,
Rue de Chartres, 45100 Orléans La Source - FRANCE
Faculté des Sciences de Nouakchott,
BP 5026, Nouakchott - MAURITANIE
Abstract: We study the existence of unbounded renormalized solutions, for quasilinear elliptic equations in a bounded domain. In a first part, we introduce the symmetrized problem, and we get an existence result assuming the existence of a renormalized supersolution of the symmetrized problem. Afterwards, we get a sub-super solution theorem for an equation with a more general right handside.
Classification (MSC2000): 35D05, 35J60.
Full text of the article:
Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.